# SDR HALA0600573

- Difficulty date: July 22, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO COMPT SHEAR TIE CORRODED AT BS 654+22, BETWEEN STL 39L AND 39R.  FWD CARGO COMP SHEAR TIE BS 654+22 BETWEEN STR 39L AND 39R FOUND TO BE OUT OF LIMITES SRM 53-00-07. REMOVED SHEAR TIE IAW SRM 51-40-02. FABRICATED NEW SHEAR TIE FROM 7075-TO .050 ALUMINUM LOT NR 69512.  HEAT TREATED TO T6, IAW DWG 140T2102, ALODINED, PRIMERED, AND PAINTED SHEAR TIE IAW 51-20-01. LOCATED, DRILLED AND INSTALLED SHEAR TIE IAW SRM 51-40-05.
